# SDR 95FDEA01462

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 460-484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS PULLED THROUGH SIDE OF STR 24R STA 460 TO 484.  REMOVED FASTENERS AND REPAIRED STR PER SRM 51-10-3.
